# SDR DALA2022021500979

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION FLAP INTERCONNECT STRUT INTERNAL STRUCTURE ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT LH PER DELTA WORK CARD AMDS 2750-6020-LT AND 2750-6010-LT. (2121719)
